RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Duncan, Alexander

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 1

Number of views:
This page:237
Abstract pages:77
Full texts:3
References:11
PhD
E-mail:
Website: http://people.math.sc.edu/duncan/

http://www.mathnet.ru/eng/person137571
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. I. Dolgachev, A. Duncan, “Automorphisms of cubic surfaces in positive characteristic”, Izv. RAN. Ser. Mat., 83:3 (2019),  15–92  mathnet  elib; Izv. Math., 83:3 (2019), 424–500  isi

Presentations in Math-Net.Ru
1. Automorphism groups of cubic surfaces in arbitrary characteristic
A. Duncan
International conference ''Algebra, algebraic geometry and number theory'' dedicated to the memory of academician Igor Rostislavovich Shafarevich
June 14, 2018 11:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019